Quelques remarques sur le problème de Cauchy pour des équations faiblement hyperboliques  [ Some remarks on the Cauchy problem for weakly hyperbolic equations ]
Journées équations aux dérivées partielles, (1992), article no. 13, 6 p.
@article{JEDP_1992____A13_0,
     author = {Colombini, Ferruccio},
     title = {Quelques remarques sur le probl\`eme de Cauchy pour des \'equations faiblement hyperboliques},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1992},
     zbl = {0779.35069},
     mrnumber = {94a:35072},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1992____A13_0}
}
Colombini, Ferruccio. Quelques remarques sur le problème de Cauchy pour des équations faiblement hyperboliques. Journées équations aux dérivées partielles,  (1992), article  no. 13, 6 p. http://www.numdam.org/item/JEDP_1992____A13_0/

[1] BronšTein M. D., The Cauchy problem for hyperbolic operators with characteristics of variable multiplicity, Trudy Moskov. Mat. Obšč. 41 (1980), 87-103. | MR 82m:35094 | Zbl 0468.35062

[2] BronšTein M. D., Smoothness of roots of polynomials depending on parameters, Sibirskii Mat. Ž., 20 (1979), 493-501. | MR 82c:26018 | Zbl 0429.30007

[3] Colombini F., De Giorgi E., Spagnolo S., Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scuola Norm. Sup. Pisa, 6 (1979), 511-559. | Numdam | MR 81c:35077 | Zbl 0417.35049

[4] Colombini F., Jannelli E., Spagnolo S., Well-posedness in the Gevrey classes of the Cauchy problem for a nonstrictly hyperbolic equation with coefficients depending on time, Ann. Scuola Norm. Sup. Pisa, 10 (1983), 291-312. | Numdam | MR 85f:35131 | Zbl 0543.35056

[5] Colombini F., Orrù N., On the strong hyperbolicity in the Gevrey classes for some hyperbolic equations, en préparation.

[6] Ivrii V. Ya., Cauchy problem conditions for hyperbolic operators with characteristics of variable multiplicity for Gevrey classes, Sibirskii Mat. Ž, 17 (1976), 1256-1270. | Zbl 0352.35060

[7] Ivrii V. Ya., Correctness in Gevrey classes of the Cauchy problem for some non-strictly hyperbolic operators, Izv. VUZ Mat. (189) (1978), 26-35. | Zbl 0395.35055

[8] Mizohata S., On the Cauchy problem, Science Press, Beijing, et Academic Press, New York, 1985. | MR 89a:35007 | Zbl 0616.35002

[9] Uryu H., Conditions for well-posedness in the Gevrey classes of the Cauchy problem for Fuchsian hyperbolic operators, publ. Rims, Kyoto Univ., 21 (1985), 355-383. | MR 86h:35002 | Zbl 0585.35060